# SDR DXTA2013021405285

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 8,811 hours, 6,910 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Stuck
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, ELEVATOR TRIM STUCK IN THE NOSE DOWN POSITION.  COULD NOT MOVE THE ELEVATOR EITHER MANUALLY OR ELECTRICALLY.  REMOVED LT AND RT ELEVATOR TRIM TAB ACTUATORS AND INSTALLED NEW ACTUATORS. C/W RIGGING, TENSION, SAFTEY, AND TRAVEL CHECKS.  ALL CHECKS OF THE ELEVATOR TRIM TABS ARE GOOD.  WORK ACCOMPLISHED IAW MM 27-31-00.
